MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Catalog Number B2038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Event or Problem Description
It was reported that regarding a 72" (183cm) appx 1.4ml, smallbore ext set w/ anti-siphon valve, clamp, luer lock that the infusion tubing leaked in two separate cases and also frequently alarmed "obstruction" with infusion pump.Did not happen with the first syringe but once syringe was replaced.There was patient involvement, and no patient harm reported.
 
Additional Manufacturer Narrative
The complaint of infusion tubing leaked in two separate cases and also frequently alarmed "obstruction" with infusion pump on item b2038 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record review couldn't be performed due to the lot number for this complaint was unknown.Corrected information can be found in: -d10 - concomitant products.-section e (throughout).-h6 - component code.Additional contacts: (b)(6).

Brand Name
72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22149895
Report Number9617594-2025-01156
Device Sequence Number7639311
Product Code FMG
UDI-Device Identifier00887709002999
UDI-Public00887709002999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2038
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.; UNSPECIFIED SYRINGE, MFR UNK.
Patient SexUnknown